FAIB CS

100 Ibuprofen Packs with 2 Tablets

$39.95
Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.
GD-FAIB CS
Qty:
Pin It Bookmark and Share
Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Related Items: